# SDR DHL2002364016

- Difficulty date: December 18, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Brake Assy
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BRAKE HOT LIGHT ILLUMINATED. ACCOMPLISHED ABNORMAL PROCEDURE PER AOM. RTO INFORMATION GOM 8.9 PG 13. WT. 305,000, OAT +5ØC, QNH 30.49.   MAINTENANCE NOTED.   SUSPECT PROBLEM WITH THE AUTO BRAKE SYSTEM.   DEFERRED THE AUTO BRAKE SYSTEM IAW MEL 32-42-07.    TESTED AUTO BRAKE SYSTEM PER A300 MM 32-42-54. SYSTEM OPS CHECKED SERVICABLE. THIS CLEARS DMI 11293.
